# SDR SIMA20150202001

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 28,486 hours, 26,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN'S SIDE COCKPIT FLASHLIGHT HAS NO CHARGE.  R & R CAPTAIN`S FLASHLIGHT IAW AMM 33-50-16.  FOUND GOOD AT THIS TIME.
